# SDR CALA0001672

- Difficulty date: October 28, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT FS 150 - 200, LBL 7 AND RBL 44.  THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-10-4, 51-30-2, 51-30-5, AND 51-30-1.
